A prime number theorem in the theory of the Riemann zeta function.
Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 113-129
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1979__0307_0308_152109,
author = {Akio Fujii},
title = {A prime number theorem in the theory of the {Riemann} zeta function.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {113--129},
year = {1979},
volume = {0307_0308},
zbl = {0396.10027},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152109/}
}
Akio Fujii. A prime number theorem in the theory of the Riemann zeta function.. Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 113-129. http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152109/